# SDR DLM90040975

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 26,762 hours, 14,013 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: M90MAIN
- Part serial: DL3004
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT WALKAROUND TRANSIT CHECK - AMT FOUND DAMAGE TO NR 2 MLG WHEEL ASSY AND BRAKE.  DAMAGE OCCURRED WHEN THE INSIDE KEY OF NR 2 WHEEL ASSY HOLDING BOLT SHEARED AND THE KEY BACKED OUT STRIKING THE NR 2 BRAKE ASSY.  THE KEY WAS HELD IN PLACE BY THE BRAKE ROTOR CUT OUTS AND CONTINUED TO ROTATE WITH THE WHEEL ASSY.  REPLACED WHEEL AND BRAKE.
